Data di Pubblicazione:
2015
Citazione:
Resonant Neumann equations with indefinite linear part / Barletta, G., Livrea, R., Papageorgiou, N.S.. - In: TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS. - ISSN 1230-3429. - 45:2(2015), pp. 469-491. [10.12775/TMNA.2015.023]
Abstract:
We consider a seminonlinear Neumann problem driven by the p-Laplacian plus an indefinite and unbounded potential. The reaction of the problem is resonant at $pm infty$ with respect to the higher parts of the spectrum. Using critical point theory, truncation and perturbation techniques, Morse theory and the reduction method, we prove two multiplicity theorems. One produces three nontrivial smooth solutions and the second four nontrivial smooth solutions.
Tipologia CRIS:
1.1 Articolo in rivista
Elenco autori:
Barletta, Giuseppina; Livrea, R; Papageorgiou, N S
Link alla scheda completa:
Link al Full Text:
Pubblicato in: